# SDR SWAA2022032879184

- Difficulty date: March 1, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON E&E BAY SKIN TO FRAME ATTACH ANGLE AT LBL 5 BS 358 I/B SIDE OF L/H STRINGER 27.(MARKED) / [01] CORRECTION AT LOCATION AND PART DAMAGED.  REMOVED CORROSION ON E&E BAY SPLICE STRAP ATTACH TO SKIN AT LBL 8.5 BS 358 I/B SIDE OF L/H STRINGER 27 AREA 0.6' X 0.6' ; IAW SRM 51-10-02-0G-0;[02] VERIFIED SRM 53-00-01-1A-5 ALLOWABLE DAMAGE 5 IS APPLICABLE TO THIS AIRCRAFT.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.  UT THICKNESS TESTED BLENDED AREA PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .068'. TOOL E650 ATS2342.;[04] CORROSION ON E&E BAY SKIN TO FRAME ATTACH ANGLE AT LBL 5 BS 358 I/B SIDE OF L/H STRINGER 27 REPAIRED IAW 22-153-00667 (N238WN-ATS(PAE)-REPAIR-BS 360 SPLICE STRAP - CORROSION BETWEEN STR-27L AND STR-28L;[05] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 4.;[06] VERIFIED FAULT AND ALL SUBTASKS ARE COMPLETE.
